# SDR VTZA95102

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Assy
- Part number: 1849D
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD-CRW - FLT 6375 - DURING CLIMBOUT, THE RT MLG UNLOCKED LIGHT WOULD NOT EXTINGUISH AFTER GEAR SELECTED UP.  RECYCLED GEAR, STILL WOULD NOT EXTINGUISH.  ACFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED GEAR LEG FREE OF SNOW AND ICE, CLEANED UPLOCK AND PERFORMED GEAR SWING.  OPERATES NORMALLY.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
